Jump to content

teddikayg

Just Registered
  • Posts

    1
  • Joined

  • Last visited

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

teddikayg's Achievements

Newbie

Newbie (2/9)

0

Reputation

  1. Hi all. New member, but long time depression patient. Sorry this is so long, but it's kind of a long story... I have been on any number of meds since 1995. Generally, things work, with increases, for about 5 years before the bottom drops out and I have to try something new. Since October 2015, after being on generic Celexa for 5 years, my psychiatrist has tried me on 4 different meds. Lexapro did nothing for me, Prisriq dangerously raised my BP even while taking BP meds, Cymbalta didn't really help and when he tried to increase it, the side effects were crazy so we went back to Zoloft, something I had been on 10+ years ago until it quit. After being on 50 for a month, he increased it to 100. That was about a month ago. I ended up in hospital with cardiac symptoms in mid-March. After a bunch of tests, cardiac CT included, it was pretty much determined that it was anxiety. However, my blood results were a bit alarming. My liver function tests had doubled since my last blood draw at the start if March and those were double from the last draw in the fall. I have a family history of liver issues with my mom having had a transplant for Fatty Liver when she was 50, which is my age now. Due to that, psych had me take 50 of Zoloft for "3-4 days" (I did 5) and then stop it all together. The GI Doctor wants me off all antidepressants for at least 3 months and I am undergoing a liver biopsy in Wednesday. i have been off the Zoloft since March 26 and am starting to feel pretty icky physically...don't even want to talk about mentally. Given how long I have been on SOME sort of antidepressant, does anyone have any idea how long I can expect to feel this way? Am I looking at weeks or months? Any opinions would be greatly appreciated. also, has anyone had issues with their liver while taking antidepressants? I have been off work since October due to the depression and anxiety and really need something so that I can continue to live life. However, it looks like most everything I read is metabolized through the liver which may be a no go for me. again, sorry for the length of post...thanks in advance Teddi
×
×
  • Create New...